Pfeifer, Dietmar and Mändle, Andreas and Ragulina, Olena (2017) New copulas based on general partitions-of-unity and their applications to risk management (part II). Dependence modeling, 5 (1). pp. 246-255. ISSN 2300-2298

- Published Version

Volltext (7Mb)


We present a constructive and self-contained approach to data driven infinite partition-of-unity copulas that were recently introduced in the literature. In particular, we consider negative binomial and Poisson copulas and present a solution to the problem of fitting such copulas to highly asymmetric data in arbitrary dimensions.

Item Type: Article
Additional Information: Publiziert mit Hilfe des DFG-geförderten Open Access-Publikationsfonds der Carl von Ossietzky Universität Oldenburg.
Uncontrolled Keywords: copulas, partition-of-unity, tail dependence, asymmetry
Subjects: Science and mathematics > Mathematics
Divisions: Faculty of Mathematics and Science > Institute for Mathematics (IfM)
Scientific Centers > C3L Center for Lifelong Learning
Date Deposited: 15 Feb 2018 13:49
Last Modified: 28 Feb 2018 09:51
URN: urn:nbn:de:gbv:715-oops-35760
DOI: 10.1515/demo-2017-0014

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...